Ask The Nurse

To personally discuss a medical issue or to make an appointment, call 216-444-4HER (216-444-4437). You can also make an appointment at Cleveland Clinic. For your security, please do not use this form to email personal, confidential health information. We cannot diagnose or treat by email. Our email policies are explained further in this disclaimer. You may also wish to review our privacy statement. Disclaimer | Privacy

I had a full hysterectomy 6 years ago and now I am 45 years old. I have been taking 1mg of estradial since my surgery, and I wanted to know if I don’t take my estradial for a few days what would happen? The doctor drags her feet when it comes to refills, therefor I have to wait till she gets around to approving my prescription. Right now, it’s been one day and I am feeling very weak, light headed, dizzy and can’t walk straight - just concerned if I’m going to be ok without it?

Hot flashes, bone loss and vaginal dryness are all signs and symptoms of estrogen loss. Some women can get migraine-like symptoms as well.

It is not good to vary and stop estrogen. And if you are on oral estradiol, it should be dosed twice a day for more consistent estrogen levels. You should make an appointment prior to prescriptions running out.

Weakness and dizziness can be signs of other conditions as well, so please see a physician for those symptoms.

All My Best,
Nurse Mary

May 28, 2014 at 12:41pm

Share this article

 

Go back to the question archive